# SDR USAA2010011190059

- Difficulty date: January 8, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 39,647 hours, 16,333 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HARNESS ON PASSENGER SEAT 20 LEFT DAMAGED.  REMOVED AND REPLACED EMERGENCY LIGHT HARNESS IAW AMM 33-51-19.   OPERATIONAL CHECK WAS GOOD.
